# SDR FDEA200905051548

- Difficulty date: May 5, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N527FE
- Make and model: Doug MD-11F
- Aircraft serial: 48601
- Aircraft time: 41,977 hours, 6,828 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Frame
- Part number: AFA00193
- Condition: Dented
- Location: Bs 1721 L12r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, RIGHT STATION 1721 LONGERON 12 FOUND DENT.   REPAIR CARRIED OUT AT MAIN DECK CARGO RIGHT HAND STATION 1721 LONGERON 12   DENTED FRAME AS PER SRM 53-30-00 FIGURE 1, VOLUME I.
